CureZone   Log On   Join
The Cycle.. causes?
 
usasoccer11 Views: 3,108
Published: 8 years ago
 

The Cycle.. causes?


I have been experiencing a cycle over the past 2 years since taking Antibiotics and vitamin B5, that has severely hampered my life as a college student. I have been tested for every allergy so I know its not that. Here's what happens:

An example is the other day I ate a bunch of whole grain wheat pancakes with Sugar free syrup. The next day as I predicted my eyes became very swollen, I had mucus in the corners of my eyes, and nose. My face also became very pale and dry. This is the followed by a tired feeling and frequent urination all night. How do I stop this from happening, what is the cause?

Obviously my immune system is over-reacting, but to what? I am just starting the McCombs plan, and taking several steps to increase my digestive "fire" because I found out I was b12 deficient and had low stomach acid. Any ideas/thoughts/stories would be greatly appreciated.

-Evan
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.609 sec, (1)